MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI VECTRA(TM) PLATE 3 LEVEL/51MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI VECTRA(TM) PLATE 3 LEVEL/51MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 04.613.251
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Dysphagia/ Odynophagia (1815)
Date of Event 05/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).Difficulty swallowing began on an unknown date in (b)(6) 2018.Device has not been reported as explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter address and phone number were not available for reporting.The investigation could not be completed; no conclusion could be drawn, as no product was received.A review of the device history records has been requested.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent an anterior cervical discectomy fusion (acdf) procedure at the c4-c7 levels on (b)(6) 2018.The patient was implanted with one (1) vectra 51 mm plate, three (3) 7 mm spacers with central lumen, and one (1) 1 cc vivigen pouch.Postoperatively, on (b)(6) 2018 the patient presented with difficulty swallowing.The patient was treated with a medrol dose pack, and the outcome was reported as recovered/resolved with no residual effects.On (b)(6) 2018, the patient presented with swelling in the neck.Concomitant devices reported: biologic tissue matrix: vivigen (part bl-1500-001, lot 1811149-8027, quantity 1 cc cell bone); 7 mm acf spacer (part 017207, lot 00514025521027, quantity 1); 7 mm acf spacer (part 017207, lot 00514025521028, quantity 1); 7 mm acf spacer (part 017207, lot 00616061301055, quantity 1) this report is to capture the difficulty swallowing.The swelling in the neck will be captured on related (b)(4).This is report 1 of 2 for (b)(4).

Brand Name
TI VECTRA(TM) PLATE 3 LEVEL/51MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7863927
Report Number2939274-2018-53705
Device Sequence Number13956446
Product Code KWQ
UDI-Device Identifier10705034737423
UDI-Public(01)10705034737423
Combination Product (Y/N)N
PMA/510(K) Number
K050451
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.613.251
Device Catalogue Number04.613.251
Device Lot Number11169
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/22/2018
Initial Report FDA Received Date09/11/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age39 YR
Patient Weight69